Armenian Journal of Mathematics

On Characteristic Function of a Contraction, Its Model and Function of Strauss

Melik-Adamyan, Perch (2017) On Characteristic Function of a Contraction, Its Model and Function of Strauss. Armenian Journal of Mathematics, 9 (2). pp. 93-101. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
231Kb

Abstract

It is shown that the Nagy-Foias characteristic function of a completely nonunitary contraction and a variant of its functional model can be represented by means of a projection-valued analytic operator function, arising in the representation theory of A.V.~Strauss.

Item Type:Article
Subjects:47-xx Operator theory
ID Code:786
Deposited By:Unnamed user with email maperch@gmail.com
Deposited On:22 Dec 2017 12:16
Last Modified:24 Dec 2017 12:59

Repository Staff Only: item control page